Journal of Mathematical Sciences

, Volume 230, Issue 5, pp 757–761 | Cite as

On the Stability of a Linear System of Difference Equations with Random Parameters

  • L. I. Rodina


We study the asymptotic behavior of solutions to a linear system of difference equation whose right-hand side at each time moment depends not only on the value at the previous moment, but also on a random parameter that takes its values in a given set. We obtain conditions of the Lyapunov stability and the asymptotic stability of the equilibrium position that are valid for all values of the random parameter or with probability 1.

Keywords and phrases

system of difference equations with random parameters Lyapunov stability asymptotic stability stability with probability 1 

AMS Subject Classification

37A50 37H10 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    W. Feller, An Introduction to Probability Theory and Its Applications, Vol. I, Wiley, New York (1950).zbMATHGoogle Scholar
  2. 2.
    F. R. Gantmakher, Theory of Matrices [in Russian], Nauka, Moscow (1966).Google Scholar
  3. 3.
    V. S. Korolyuk, N. I. Portenko, A. V. Skorokhod, and A. F. Turbin, Reference Book on the Probability Theory and Mathematical Statistics [in Russian], Nauka, Moscow (1985).zbMATHGoogle Scholar
  4. 4.
    V. V. Prasolov, Problems and Theorems of Linear Algebra [in Russian], Nauka, Moscow (2008).Google Scholar
  5. 5.
    L. I. Rodina, “On repulsive cycles and chaotic solutions of difference equations with random parameters,” Tr. Inst. Mat. Mekh. Ural Otd. Ross. Akad. Nauk, 22, No. 2, 227–235 (2016).MathSciNetGoogle Scholar
  6. 6.
    L. I. Rodina and I. I. Tyuteev, “On asymptotic properties of solutions of difference equations with random parameters,” Vestn. Udmurt. Univ. Ser. Mat. Mekh. Komp. Nauki, 26, No. 1, 79–86 (2016).MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    V. K. Romanko, A Course of Difference Equations [in Russian], Fizmatlit, Moscow (2012).Google Scholar
  8. 8.
    A. N. Shiryaev, Probability [in Russian], Nauka, Moscow (1989).Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Udmurt State UniversityIzhevskRussia

Personalised recommendations